# SDR QXEA2013111801501

- Difficulty date: November 18, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 13,200 hours, 14,529 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING GEAR RETRACTION, NR 2 ENGINE HYD PUMP CAUTION ILLUMINATED, THEN WENT OUT AFTER GEAR RETRACTED.  LT MAIN DOORS SLOW TO CLOSE.  HEARD A STRANGE STRAINING HYD SOUND NEAR NOSE.  REAR F/A ALSO HEARD A STRAINING SOUND IN REAR OF ACFT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  JACKED ACFT, FUNCTIONAL TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYS.  BLED NR 2 SYS HYD, GEAR RETRACTION IS NORMAL, GEAR DOORS OPERATED NORMAL, NO STRANGE HYD SOUNDS WERE IDENTIFIED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
